Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fall from stairs, dizziness, nausea, pain in buttocks, headache, neck pain. Whiplash?

last night i fell down about 10 carpeted stairs. I landed on my bottom, but when i tried to stand up i felt sick to my stomach and dizzy. I remember sitting back down, but then i woke up on the floor. I think i was out for only a few seconds. today, my butt obviously hurts, but i also have a headache and my neck hurts. Is this whiplash? My feet went fully out from under me and i briefly saw them in the air
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
i do believe, whiplash or not you caused some amount of trauma to your whole spinal column including your neck and low back , following the fall.
the force of the fall transmitted upwards along the length of the spine also got transmitted to the base of the skull, hence the headache and pain in the neck

pl consult your doctor and get preliminary scans done to exclude any hidden injuries

hope this helps
Answered: Sat, 14 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor